# SDR UALA2010030100724

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING AT EMERG EXIT DOORS, EMERGENCY EXIT SIGN WILL NOT STAY ILLUMINATED.  REPLACED BATTERY PACK, OPS CHECK OK REF AMM.
